# SDR ASOA2016010414333

- Difficulty date: January 4, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL & AROUND HEATER VENT AT FS 559.00 -559.00+80, RBL 40-45.  COMPLIED WITH EC/TC REO 601R-53-00-526 AND GREO 601R-53-00-526.
